MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG REAGENT KIT; ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG REAGENT KIT; ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)
Catalog Number 06P02-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false reactive alinity s hbsag assay on cadaveric sample and provided the following information: reference = 1.0 s/co is reactive on (b)(6) 2023, sample id (b)(6) initial result was 16.99 (reactive) and repeat results were 16.99 (reactive) & 15.64 (reactive).Nat result was negative.Tissue status: retained, mother tested negative on (b)(6) 2023 patient information: 3 day old male who was found unresponsive at home.Information regarding medications: 4 doses of epinephrine.Hepatitis b vaccination occurred on (b)(6) 2023.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Section h3 was updated to state that device evaluation is still in processsection d4 lot# was corrected h3 other text : device evaluation is still in process.
 
Event or Problem Description
The customer reported false reactive alinity s hbsag assay on cadaveric sample and provided the following information: reference = 1.0 s/co is reactive.On (b)(6) 2023, sample id (b)(6) initial result was 16.99 (reactive) and repeat results were 16.99 (reactive) & 15.64 (reactive).Nat result was negative.Tissue status: retained, mother tested negative on (b)(6) 2023.Patient information: 3 day old male who was found unresponsive at home.Information regarding medications: 4 doses of epinephrine.Hepatitis b vaccination occurred on (b)(6) 2023.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review did not identify any potential non-conformances, non-conformances, or deviations with the complaint lot.Ticket search by lot did not identify an increase in complaint activity for the complaint issue.The ticket trending review did not identify any trends.The overall performance of the alinity s hbsag reagent was reviewed using field data from customers.A review of field data for the overall performance of lot 50489fn00 indicated the product was performing within product requirements.Labeling was reviewed and was found to address the customer reported issue.Based on the results of the investigation, alinity s hbsag reagent, lot number 50489fn00 met performance requirements and no systemic issue or product deficiency was identified.
 
Event or Problem Description

Brand Name
ALINITY S HBSAG REAGENT KIT
Common Device Name
ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18143029
Report Number3008344661-2023-00190
Device Sequence Number12760362
Product Code QHM
UDI-Device Identifier00380740136819
UDI-Public00380740136819
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BL 125674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Catalogue Number06P02-60
Device Lot Number50489FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer11/28/2023
12/20/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date12/14/2023
01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, AS1346; ALNTY S SYSTEM, 06P16-01, AS1346; ALNTY S SYSTEM, 06P16-01, AS1346
Patient Age3 DA
Patient SexMale